It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-21-2008, 07:33 AM   #1
Senior Veteran
(female)
 
Join Date: Oct 2005
Location: New England
Posts: 744
scoot HB User
Feeling weird a couple hours after taking meds

Hi

I'm going through a weird phase.

I feel decent when I get up in the morning. I take my Levoxyl right away so I can eat in an hour. For the past few days I have been feeling weird and off-balance/poorly coordinated in the mornings starting a couple hours after I take my pill. I actually feel better as the day goes on, and I feel fine when I first get up and for those first couple hours or so.

I don't understand why this is happening. It's Levoxyl, which isn't fast-acting. Anyone have any ideas? I feel awful right now, but by this afternoon I'll be fine. It's hard feeling like this especially when I have to drive to work. I got panicky the other morning feeling like I was going to drive off the road from the vertigo.

I haven't been doing anything unusual, no new herbals, no weird foods, etc. I can't attribute this to anything else and it is odd how much it fluctuates during the day. My energy in general is inconsistent but fairly decent. I don't feel weak, just off-balance and "weird".

I'm supposed to be starting Armour this week to see if the T3 will help me, overall, or if I'm sensitive to synthetics, but I haven't heard back yet from my naturopath.

Last edited by scoot; 08-21-2008 at 07:35 AM.

 
Old 08-27-2008, 04:55 PM   #2
Senior Member
(female)
 
Join Date: Jul 2008
Location: Richmond Hill Ontario Canada
Posts: 107
cathy57 HB User
Re: Feeling weird a couple hours after taking meds

May be you should get a good overall check up with your doc, and make sure your naturopath knows......cath

 
Sponsors Lightbulb
   
Old 08-27-2008, 05:32 PM   #3
Senior Veteran
(female)
 
Join Date: Sep 2004
Posts: 915
sue1234 HB User
Re: Feeling weird a couple hours after taking meds

I don't get that same reaction, but about 1 1/2 hours after I take my thyroid meds, my heart gets racy and beats harder, and this lasts for a couple of hours. Then, it calms down and I'm steady the rest of the day. I don't know why either.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
strange feeling after taking invega koolguy Schizophrenia 23 02-20-2010 09:21 PM
Sore throat with weird taste/smell hmmwhatisthis Ear, Nose & Throat 0 07-15-2009 12:28 PM
Feeling like a baby,need advice. pranky Dental Health 2 02-26-2007 06:16 PM
Weird things happening during O xtrish2002 Women's Health 0 09-14-2006 06:31 PM
Not feeling right for the past week PhyllisAnn Diabetes 2 07-08-2006 08:15 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (668), midwest1 (630), FinnMaid (311), Reece (225), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (47), Bran'sNana (44)

Site Wide Totals

teteri66 (1177), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (758), ladybud (753), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 03:46 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!